# SDR UIEA2018101602277

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,083 hours, 18,913 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE START SWITCH TO GROUND STARTER VALVE LIGHT ILLUMINATED AND DUCT PRESSURE DROPPED, THEN RECOVERED. PERFORMED ENGINE RUN OF BOTH NR 1 AND NR 2 ENGINE IAW AMM 71-00-00. NO FAULTS AT THIS TIME.
